# SDR SWAA2014120234590

- Difficulty date: November 17, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 68,445 hours, 56,775 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR VERTICAL STIFFENER CRACKED AT INNER SKIN ATTACHMENT AFT SIDE OF HANDLE CUT OUT.  R & R STIFFENER IAW SRM & DWG.
